Medical Questions > Womens Health > Birth Control Forum

Recently on duramine, bleeding

User Profile
I have been on level. For 7+ years.
Recently I have been on duramine.
I have not taken the sugar pills and still on normal pills. I take them the same time every day.
But I have just been bleeding like I'm on my period but not as hevy and a fair amount of brown gunk rather then blood. A little bit of blood but no way near the usual amount.

Will this stop? It's only been around 5 days now since this has been occurring and I've been in duramine for 2 weeks.


Did you find this post helpful?
|

User Profile
replied August 18th, 2014
Birth Control Answer A48809
Hi,
Welcome to ehealthforum,
Change in hormonal content or dosage of your birth control pills can affect your hormonal cycle and cause bleeding abnormalities. If you are still on the active pills of your new pill pack, then the abnormal bleeding that you describe could be the breakthrough bleeding (a common side effect of hormonal pills). If worried, visit your doctor/gynecologist for further examination, evaluation, clarification and assistance. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately.
Take care.


|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.